# SDR AALA202201260138

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 22,909 hours, 6,667 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P6270
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY ODOR COMING FROM AIR VENTS APU RUNNING. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. MAINTENANCE FOUND THE APU HAD BEEN PREVIOUSLY OVER SERVICED RESULTING IN THE  APU BEING CONTAMINATED. MAINTENANCE CLEANED THE APU PLENUM, INLET AND LOAD COMPRESSOR PER AMM 49-00-00 AND AMM 49-20-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
